# SDR ASAA2024091452952

- Difficulty date: September 14, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 56,497 hours, 17,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA Z ANGLE AT STA 990 LBL 45 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT LIMITS IAW B737-800 SRM 53-70-51-1A-1, REMOVED AND REPLACED Z ANGLE AIW B737-800 SRM 51-40-02-0G-0W= 1" O= .050" R= .027" L= 2" D= .023.
